Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 80, NWS Tucson, AZ
NWS Tucson, AZ issued this severe thunderstorm warning at Aug 22, 2015, 2:00 PM MST for Cochise County, Arizona. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 22, 2015, 2:00 PM MST (21:00 UTC)
- Expired
- Aug 22, 2015, 2:30 PM MST
- In force
- 30 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
County Cochise County, AZ
The radar
The Tucson radar (KEMX), 72 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KDMA), launched 12:00Z, 9.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2101 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1353 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
208 WUUS55 KTWC 222100 SVRTWC AZC003-222130- /O.NEW.KTWC.SV.W.0080.150822T2100Z-150822T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TUCSON AZ 200 PM MST SAT AUG 22 2015 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL COCHISE COUNTY IN SOUTHEASTERN ARIZONA... * UNTIL 230 PM MST * AT 159 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER COCHISE NEAR THE 191 AND I-10 INTERCHANGE...AND MOVING NORTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... COCHISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3204 10996 3212 11003 3227 10993 3211 10969 TIME...MOT...LOC 2059Z 238DEG 8KT 3214 10989 $$ CARLAW
2 follow-up statements
998 WWUS55 KTWC 222121 SVSTWC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 221 PM MST SAT AUG 22 2015 AZC003-222130- /O.CON.KTWC.SV.W.0080.000000T0000Z-150822T2130Z/ COCHISE AZ- 221 PM MST SAT AUG 22 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MST FOR NORTH CENTRAL COCHISE COUNTY... AT 220 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COCHISE AND ALONG STATE ROUTE 191...MOVING NORTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... COCHISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3204 10996 3211 11001 3221 10994 3208 10981 TIME...MOT...LOC 2120Z 238DEG 8KT 3217 10984 $$ CARLAW
033
WWUS55 KTWC 222131
SVSTWC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
231 PM MST SAT AUG 22 2015
AZC003-222140-
/O.EXP.KTWC.SV.W.0080.000000T0000Z-150822T2130Z/
COCHISE AZ-
231 PM MST SAT AUG 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COCHISE COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TUCSON.
LAT...LON 3204 10996 3211 11001 3221 10994 3208 10981
TIME...MOT...LOC 2124Z 238DEG 8KT 3217 10984
$$
CARLAWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 9:20 AM MST, 4 hours 40 minutes earlier.
Area forecast discussion, Aug 22, 9:20 AM MST, 4 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 920 AM MST SAT AUG 22 2015 .SYNOPSIS...TYPICAL MONSOON DAY EXPECTED TODAY WITH A CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EVENING. CONDITIONS ARE FAVORABLE FOR AN INCREASE IN THE STRENGTH AND COVERAGE OF STORMS SUNDAY AND MONDAY. SOME STORMS WILL GENERATE STRONG WINDS AND HEAVY RAIN. THE INCREASED MOISTURE WILL ALSO KEEP DAYTIME TEMPERATURES CLOSER TO SEASONAL AVERAGES. FOR THE SECOND HALF OF THE NEW WEEK...BUILDING HIGH PRESSURE WILL TEND TO SUPPRESS THUNDERSTORM COVERAGE WHILE BRINGING HOTTER TEMPERATURES. && .DISCUSSION...LIKE YESTERDAY...THE MORNING KTWC SOUNDING HAS SOME GOOD PARTS AND BAD PARTS. THE MOISTURE PROFILE IS NICE ALONG WITH GREAT CONDITIONAL INSTABILITY. HOWEVER OUR FLOW IS SO WEAK. NO SHEAR...AND STORM STRUCTURE WILL STRUGGLE AS THEY APPROACH MATURITY. IN MANY WAYS IT LOOKS SIMILAR TO YESTERDAY (OUR COVERAGE DID NOT QUITE REACH THE POTENTIAL SUGGESTED BY THE MOISTURE AND INSTABILITY PROFILE OF THE ATMOSPHERE). AS THE CURRENT FORECAST SUGGESTS OUR FLOW BACKS AROUND TO A MUCH MORE FAVORABLE REGIME TOMORROW. WE'RE TEMPTED TO PUNT AND SAY THINGS WILL BE SIMILAR TODAY BEFORE THE BIG UP DAY TOMORROW...BUT THERE ARE SOME SUBTLE DIFFERENCES THAT MAY TIP THE SCALE TO A BUSIER DAY TODAY. OUR PROFILE ACROSS THE AREA SUGGESTS A LITTLE LESS CONVECTIVE INHIBITION TO START THE DAY AND SUBSEQUENTLY A SLIGHTLY LOWER CONVECTIVE TEMPERATURE. AS SUCH WE'RE GOING TO MASSAGE THE FORECAST TO REFLECT THIS...WITH AN INCREASE IN STORM COVERAGE AND EARLIER ONSET. SUNDAY STILL LOOKS BETTER FOR ORGANIZED STORMS...BUT TODAY MAY BE A BIT UNDERDONE IN THE CURRENT FORECAST. UPDATES WILL BE OUT SHORTLY. OTHERWISE...PLEASE SEE THE PREVIOUS DISCUSSION BELOW FOR ADDITIONAL DETAILS. && .AVIATION...VALID THRU 23/18Z. FEW-SCT MID LEVEL CLOUDS AROUND 7-10K FT THROUGH THE EARLY MORNING HOURS...WITH SCT TO LOCALLY BKN CLOUDS AT 8-12K FT THIS AFTERNOON AND EVENING WITH SCT SHOWERS/THUNDERSTORMS DEVELOPING. BRIEF MVFR CONDITIONS...ALONG WITH STRONG GUSTY WINDS POSSIBLE IN AN AROUND SHRA/TSRA. OTHERWISE... WINDS WILL GENERALLY BE LIGHT AND TERRAIN DRIVEN. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...MOISTURE WILL CONTINUE TO INCREASE WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING WITH AN EMPHASIS ON AREAS FROM TUCSON AND POINTS EASTWARD. THEREAFTER...MOISTURE AND THUNDERSTORMS CHANCES WILL INCREASE AND SPREAD THROUGHOUT SOUTHEAST ARIZONA SUNDAY INTO EARLY NEXT WEEK. EXPECT A DECREASE IN SHOWER AND THUNDERSTORMS DURING THE MIDDLE TO LATTER PART OF NEXT WEEK WITH RISING TEMPERATURES. WINDS WILL BE TYPICAL FOR MID AUGUST AND GENERALLY LESS THAN 15 MPH WITH AFTERNOON GUSTINESS...ESPECIALLY IN THE GILA RIVER VALLEY. && .PREV DISCUSSION...UPPER RIDGE IS IN THE PROCESS OF RECONSOLIDATING TO OUR EAST WHICH WILL MAKE FOR INTERESTING WEATHER IN THE NOT TOO DISTANT FUTURE. FOR TODAY AS THE PROCESS TAKES PLACE WE WILL HAVE SOMEWHAT SIMILAR ENVIRONMENTAL CONDITIONS AS YESTERDAY WITH THE MAIN DIFFERENCE BEING LESS CAPE TO START WITH DUE TO LOWER LEVELS OF MOISTURE /PW CURRENTLY AROUND 1.20/. FLOW REMAINS LIGHT AND NO REAL NOTABLE FEATURE TO HELP THINGS ALONG...SO ISOLATED TO LOCALLY SCATTERED CONVECTION THAT IS NOT AS VIGOROUS AS FRIDAY. TEMPS SIMILAR AS WELL. BY SUNDAY THE UPPER HIGH IS ESTABLISHED WELL TO THE EAST WITH EAST TO SOUTHEAST FLOW ACROSS THE AREA AND INCREASED ATMOSPHERIC MOISTURE. THAT COMBINED WITH A DISTURBANCE OVER NORTHERN SONORA BEING DIRECTED OUR WAY SHOULD BE GOOD FOR AN INCREASE IN THE AMOUNT AND STRENGTH OF STORMS LATER SUNDAY INTO MONDAY ACROSS MUCH OF THE AREA...DEPENDING ON THE TRACK OF THE DISTURBANCE. STILL HAVE DISCREPANCIES IN THE TIMING AND EXACT PATH OF THIS DISTURBANCE BUT AT THIS TIME IT APPEARS THAT THE FOCUS WILL BE LATE SUNDAY INTO MONDAY WHICH IS WHERE WE HAVE OUR HIGHEST POPS. WITH INCREASED CLOUD COVER BOTH DAYS TEMPS WILL BE NORMAL OR SLIGHTLY BELOW FOR THE AFTERNOON...AND MAY BE A BIT COOLER THAN WHAT I/M CARRYING FOR MONDAY DEPENDING ON CLOUD COVER AND PRECIP. FAVORABLE SOUTHERLY FLOW CONTINUES TUESDAY INTO WEDNESDAY WITH THE UPPER HIGH NUDGING OUR WAY. THIS SHOULD BE GOOD FOR SCATTERED CONVECTION EACH DAY WITH GRADUALLY WARMING TEMPERATURES. BEYOND THAT...MODELS CONTINUE LEANING TOWARD A BROAD STRONG RIDGE DEVELOPING OVER THE WESTERN STATES THANKS TO A DEEPENING TROUGH OFF THE WEST COAST. THIS IS IN RESPONSE TO THE REMAINS OF TYPHOON ATSANI BEING INGESTED INTO THE WESTERLIES AND AMPLIFYING THE PATTERN. THIS SCENARIO BEING SUPPORTED BY ENSEMBLE TRENDS AND WOULD RESULT IN A STRONG RIDGE BUILDING JUST WEST OF OUR AREA AGAIN WHICH WOULD SIGNIFICANTLY SUPPRESS CONVECTION ACROSS THE REGION AS WELL AS CRANK UP THE HEAT ONCE AGAIN. I HAVE RAISED TEMPS LATE IN THE NEXT WEEK SEVERAL DEGREES...SETTLING TO WITHIN A FEW DEGREES OF RECORDS. HOWEVER LOW LEVEL THICKNESS FIELDS SUGGEST IT COULD BE WARMER THAN WHAT I HAVE. CERNIGLIA && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
In the hours before
Special weather statement, Aug 22, 11:36 AM MST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 1136 AM MST SAT AUG 22 2015 AZZ507-221915- UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 1136 AM MST SAT AUG 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL COCHISE COUNTY UNTIL 1215 PM MST... AT 1135 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM WEST OF TOMBSTONE NEAR FAIRBANK...MOVING NORTHEAST AT 5 TO 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... HUACHUCA CITY...WHETSTONE...CHARLESTON AND FAIRBANK. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3156 11020 3167 11040 3183 11024 3171 11008 TIME...MOT...LOC 1835Z 225DEG 8KT 3170 11024 MEYER
Special weather statement, Aug 22, 11:44 AM MST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 1144 AM MST SAT AUG 22 2015 AZZ508-511-221930- EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ- GALIURO AND PINALENO MOUNTAINS INCLUDING MOUNT GRAHAM AZ- 1144 AM MST SAT AUG 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COCHISE COUNTY UNTIL 1230 PM MST... AT 1143 AM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM ABOUT 9 MILES NORTHWEST OF WILLCOX...MOVING EAST AT 5 TO 10 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL REMAIN OVER MAINLY REMOTE AREAS OF NORTH CENTRAL COCHISE COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3225 11003 3242 11007 3242 10980 3225 10987 TIME...MOT...LOC 1843Z 256DEG 7KT 3234 10996 MEYER
Special weather statement, Aug 22, 12:11 PM MST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 1211 PM MST SAT AUG 22 2015 AZZ507-221945- UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA VISTA/BENSON AZ- 1211 PM MST SAT AUG 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COCHISE COUNTY UNTIL 1245 PM MST... AT 1210 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NORTHWEST OF HUACHUCA CITY...MOVING SOUTHEAST AT 5 MPH. HALF INCH HAIL...HEAVY RAIN AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NW SIERRA VISTA...HUACHUCA CITY AND WHETSTONE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3166 11043 3172 11038 3170 11027 3159 11036 TIME...MOT...LOC 1910Z 303DEG 6KT 3166 11035
Special weather statement, Aug 22, 12:35 PM MST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 1235 PM MST SAT AUG 22 2015 AZZ508-512-222000- EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ- CHIRICAHUA MOUNTAINS INCLUDING CHIRICAHUA NATIONAL MONUMENT AZ- 1235 PM MST SAT AUG 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COCHISE COUNTY UNTIL 100 PM MST... AT 1234 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PARADISE. THIS STORM WAS NEARLY STATIONARY. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PARADISE AND PORTAL. LAT...LON 3194 10925 3203 10927 3208 10915 3190 10913 TIME...MOT...LOC 1934Z 262DEG 2KT 3199 10918
Special weather statement, Aug 22, 1:29 PM MST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 129 PM MST SAT AUG 22 2015 AZZ503-222100- UPPER SANTA CRUZ RIVER AND ALTAR VALLEYS INCLUDING NOGALES AZ- 129 PM MST SAT AUG 22 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SANTA CRUZ COUNTY UNTIL 200 PM MST... AT 128 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NOGALES...MOVING SOUTH AT 10 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH BRIEF TORRENTIAL RAINFALL. LOCATIONS IMPACTED INCLUDE... NOGALES AND RIO RICO SOUTHWEST. LAT...LON 3141 11106 3143 11099 3133 11085 3133 11105 TIME...MOT...LOC 2028Z 345DEG 9KT 3138 11101 CARLAW
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 4:50 AM MST | Areal Flood Advisory | TWC | Pinal | 3 hr |
| Aug 22, 11:08 AM MST | Areal Flood Advisory | TWC | Cochise | 112 min |
| Aug 22, 11:36 AM MST | Special Weather Statement | TWC | Cochise | 39 min |
| Aug 22, 11:44 AM MST | Special Weather Statement | TWC | 46 min | |
| Aug 22, 12:11 PM MST | Special Weather Statement | TWC | Santa Cruz | 34 min |
| Aug 22, 12:26 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 49 min |
| Aug 22, 1:08 PM MST | Flash Flood Warning | TWC | Cochise | 82 min |
| Aug 22, 1:29 PM MST | Special Weather Statement | TWC | Santa Cruz | 31 min |
| Aug 22, 2:10 PM MST | Flash Flood Warning | TWC | Santa Cruz | 110 min |
| Aug 22, 2:25 PM MST | Severe Thunderstorm Warning | TWC | Cochise | 50 min |
| Aug 22, 2:47 PM MST | Special Weather Statement | TWC | Santa Cruz | 43 min |
| Aug 22, 3:14 PM MST | Areal Flood Advisory | TWC | Cochise | 2 hr |
| Aug 22, 3:18 PM MST | Special Weather Statement | TWC | Cochise | 27 min |
| Aug 22, 3:18 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 27 min |
| Aug 22, 3:22 PM MST | Areal Flood Advisory | TWC | Greenlee | 113 min |
| Aug 22, 3:45 PM MST | Severe Thunderstorm Warning | TWC | Pima | 30 min |
| Aug 22, 3:47 PM MST | Severe Thunderstorm Warning | TWC | Pima | 43 min |
| Aug 22, 3:55 PM MST | Flash Flood Warning | TWC | Pima, Santa Cruz | 2 hr |
| Aug 22, 3:56 PM MST | Flash Flood Warning | TWC | Pima | 2 hr |
| Aug 22, 4:07 PM MST | Severe Thunderstorm Warning | TWC | Pima | 53 min |
| Aug 22, 4:32 PM MST | Flash Flood Warning | TWC | Pima | 118 min |
| Aug 22, 4:45 PM MST | Special Weather Statement | TWC | 30 min | |
| Aug 22, 4:57 PM MST | Special Weather Statement | TWC | Pima | 48 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.